# SDR GAIA9626

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860FW
- Make and model: Cvac 640340D
- Aircraft serial: 10
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Relay
- Part number: 726430B
- Condition: Stuck
- Location: Belly Compt
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 484 - ON APPROACH INTO PIT, FLIGHT CREW NOTED SMOKE IN COCKPIT BRINGING THE GEAR UP OR DOWN, BUT GOES AWAY IN-FLIGHT.  AFTER LANDING IN PIT, THE FLIGHT CREW NOTED THE RELAY FOR THE CARGO DOOR HYDRAULIC POWER PACK HAD STUCK IN THE CLOSED POSITION ALLOWING THE HYDRAULIC PUMP MOTOR TO REMAIN ON AND OVER HEAT.  A NEW LEACH RELAY P/N 7264-30B AND HYDRAULIC POWER PACK P/N 7-1261-5, WAS INSTALLED, NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
